# SDR CALA2025012802079

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 80,584 hours, 29,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31 THOURGH ROW 37 EMERGENCY ESCAPE PATH LIGHTING INOP FOUND A WIRE DISCONNECTED  AT ROW 31 RECONNECTED  THE WIRE IAW AMM 33-51-11 OPS CHECK GOOD. C/W ALL IDT REQUIREMENTS PER GMM 09-10-05
